# SDR NWAA080569941

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 100,838 hours, 99,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE OVERWING EMERGENCY EXIT SIGN LIGHTS ON THE LEFT SIDE WERE INOPERATIVE.  THE EMERGENCY PATH LIGHTING AT ROWS 5, 6, AND 7 WERE ALSO NOT FUNCTIONING.  MAINTENANCE REPLACED THE OVERWING EXIT SIGN BATTERY PACK AND OPERATIONALLY CHECKED THE SYSTEM.  ALL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO REVENUE SERVICE.
